Bulletin of the American Mathematical Society

Nörlund on Calculus of Differences

R. D. Carmichael

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 31, Number 8 (1925), 445-449.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183486617

Citation

Carmichael, R. D. Nörlund on Calculus of Differences. Bulletin of the American Mathematical Society 31 (1925), no. 8, 445--449. http://projecteuclid.org/euclid.bams/1183486617.


Export citation